# SDR AALA201509079001

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 972 hours, 372 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL SHOWS DOOR 1R, CHECK LOW PRESS.  REPLACED PERCUSSION MECHANISM DIAPHRAGM INCLUDING THE O RINGS.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-10-00-610-A.
